# SDR E81RJT227083

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N415CT
- Make and model: Beech 400BEECH
- Aircraft serial: RJ15
- Aircraft time: 5,827 hours, 5,433 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SX1T
- Condition: Open
- Location: Warning Horn
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORT OF BEING UNABLE TO SILENCE LANDING GEAR WARNING HORN. FOUND LT PWR LEVER 60 PERCENT WARNING SYS, SWITCH S025 TO HAVE HIGH INTERNAL RESISTANCE.  REPLACED SWITCH AND ADJUSTED AS REQUIRED, OPS CHECKS OK. TRANSIENT ACFT.  RECOMMEND MFR DEVELOP A RECOMMENDED PWR LEVER SWITCHES REPLACEMENT INTERVAL IAW CALENDAR OR FLIGHT HOURS.
